# SDR ASAA2017103022386

- Difficulty date: October 30, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 58,856 hours, 26,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 148A248824
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1088 BULKHEAD VERTICAL ANGLE, RBL 12.5 AT THE APU AIR INLET CORRODED.  ACFT GROUNDED.  REMOVED THE CORROSION ON THE VERTICAL STIFFENER, AND FOUND OUT OF LIMITS.   REMOVED, FABRICATED AND INSTALLED A NEW STIFFENER IAW SRM 51-40-02-0G-0, 51-30-01-0G-0,  53-80-08-1A.
